MathSciNet Relay Station
MathSciNet bibliographic data
MR2314517 65L05
Liu, M. Z.; Gao, Jianfang; Yang, Z. W. Oscillation analysis of numerical solution in the $\theta$-methods for equation $x'(t)+ax(t)+a\sb 1x([t-1])=0$. Appl. Math. Comput. 186 (2007), no. 1, 566–578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement